- The Circular Road Revisited: Uniqueness And Supermodularity
The model of the circular road has proved to be a popular model of oligopolistic interaction, yet its theoretical properties are not fully explored. In this paper I extend the uniqueness result of price equilibrium in the circular road with equidistant locations from quadratic transportation costs to a class of utility functions of the consumers. I show that the associated game is supermodular and dominance solvable. The paper also discusses possible extensions and limitations of the model.
|Date of creation:||Apr 1999|
|Date of revision:|
|Publication status:||Published by Ivie|
|Contact details of provider:|| Postal: |
Phone: +34 96 319 00 50
Fax: +34 96 319 00 55
Web page: http://www.ivie.es/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Milgrom, Paul & Shannon, Chris, 1994.
"Monotone Comparative Statics,"
Econometric Society, vol. 62(1), pages 157-80, January.
- Steven C. Salop, 1979. "Monopolistic Competition with Outside Goods," Bell Journal of Economics, The RAND Corporation, vol. 10(1), pages 141-156, Spring.
- Economides, Nicholas, 1986. "Minimal and maximal product differentiation in Hotelling's duopoly," Economics Letters, Elsevier, vol. 21(1), pages 67-71.
- Economides, Nicholas, 1989. "Symmetric equilibrium existence and optimality in differentiated product markets," Journal of Economic Theory, Elsevier, vol. 47(1), pages 178-194, February.
- Caplin, Andrew & Nalebuff, Barry, 1991.
"Aggregation and Imperfect Competition: On the Existence of Equilibrium,"
Econometric Society, vol. 59(1), pages 25-59, January.
- Andrew Caplin & Barry Nalebuff, 1990. "Aggregation and Imperfect Competition: On the Existence of Equilibrium," Cowles Foundation Discussion Papers 937, Cowles Foundation for Research in Economics, Yale University.
- Vives, Xavier, 1990.
"Nash equilibrium with strategic complementarities,"
Journal of Mathematical Economics,
Elsevier, vol. 19(3), pages 305-321.
When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:1999-06. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición)
If references are entirely missing, you can add them using this form.